# SDR DXTA2010052504100

- Difficulty date: May 24, 2010
- Submitted: May 25, 2010
- Operation: Air carrier
- Aircraft: N685QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605650
- Aircraft time: 3,389 hours, 2,549 cycles
- Engine: Pwc PW545B
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, FLAPS WERE COMMANDED UP AS NORMAL. CREW NOTICED AMBER STAB MISCOMPARE WARNING. FLAP INDICATOR SHOWED FLAPS STUCK AT 7 DEGREES. CREW NOTICED HYD CONTROL CIRCUIT BREAKER POPPED. ONE RESET ATTEMPTED BUT FAILED. MLG HANDLE SELECTED, BUT MLG FAILED TO EXTEND. EMERGENCY MLG EXTENSION SUCCESSFUL, FOLLOWED BY A FLAP 7APP/ LANDING. ALL PREFLIGHT INDICATIONS & TAXI CHECKS NORMAL.  FOUND WIRE APY044-KPS002-(20) DAMAGED AT HYR LOADING VALVE CONNECTOR PY044. REPAIRED WIRE IAW WIRING DIAGRAM MANUAL 20-10-01AND XLS WDM 32-30-01.  OPS CHECK GOOD.  RESET EMERGENCY GEAR AND BRAKE PNEUMATIC BOTTLE.  SAFETIED LEVER & SERVICED NITROGEN IAW MM 32-01-00.
